# SDR ASAA0210332

- Difficulty date: November 27, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7075T6050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND EXISTING REPAIR ON NR 1 ENGINE COWL AT NACELLE STATION 99.5 GOUGED.  REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED NEW REPAIR PER SRM.  (M)
